# SDR 95ZZZX3610

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040628
- Engine: Cont GTSIO520M
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 641032148
- Condition: Gasket Failed
- Location: Engine Fuel
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NEWLY INSTALLED OVERHAULED ENGINE AFTER 20 HOURS OF FLYING TIME.  FUEL DISTRIBUTION VALVE ON TOP OF ENGINE HAD A BLOWN GASKET WHICH SPRAYED RAW FUEL ALL OVER THE ENGINE WHILE IN FLIGHT.  ENGINE OVERHAULED BY TELEDYNE CONTINENTAL MOTORS.
